A note on nonexistence of radial solutions to semilinear elliptic inequations.

Título inglés A note on nonexistence of radial solutions to semilinear elliptic inequations.
Título español Una nota sobre la no existencia de soluciones radiales para inecuaciones elípticas semilineales.
Autor/es Guedda, Mohammed
Organización Lab. Amiénois Math. Fond. Appl. (LAMFA) Fac. Math. Informat. Univ. Picardie "Jules Verne", Amiens, Francia
Revista 0214-1493
Publicación 2002, 46 (1): 139-151, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the nonexistence result of radial solutions to -Δu + c u/(|x|2) + |x|σ|u|qu ≤ 0 posed in B or in B {0} where B is the unit ball centered at the origin in RN, N ≥ 3. Moreover, we give a complete classification of radial solutions to the problem -Δu + c u/(|x|2) + |x|σ|u|qu = 0. In particular we prove that the latter has exactly one family of radial solutions.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales elípticas ; Inecuaciones ; Teorema de existencia
Código MathReviews MR1904860
Icono pdf Acceso al artículo completo